# SDR USAA2010120492852

- Difficulty date: December 3, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 49,358 hours, 7,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5711056820501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CORROSION ON MAIN CABIN SEAT TRACK 6 INCHES AFT OF  FR43, -Y450.  REPLACED SEAT TRACK 6 INCHES AFT OF FR43, -Y450 IAW A330 SRM 51-42-11, 51-44-11, 51-75-12.
